Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

August 7, 2013Gwinnett County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 7, 2013, 12:33 PM EDT for Gwinnett County, Georgia. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 12:33 PM EDT (16:33 UTC)
Expired
Aug 7, 2013, 1:30 PM EDT
In force
57 min
Issued by
NWS Atlanta, GA

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WWUS82 KFFC 071633
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT WED AUG 7 2013

GAZ033-034-071730-
1233 PM EDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT AND FULTON
COUNTIES UNTIL 130 PM EDT...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS WITH HEAVY RAIN OVER NORTH FULTON COUNTY AND 
INTO NORTH GWINNETT COUNTY...MOVING EAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
GWINNETT AND FULTON COUNTIES...INCLUDING AREAS AROUND MOUNTAIN
PARK...ROSWELL...BIRMINGHAM...MILTON...ALPHARETTA...BUFORD DAM-LAKE
LANIER PARKS...SUWANEE...SUGAR HILL...REST HAVEN...DULUTH...BUFORD...
BERKELEY LAKE AND JOHNS CREEK. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3411 8426 3405 8412 3405 8410 3407 8412
      3417 8406 3410 8388 3412 8382 3401 8387
      3399 8385 3399 8387 3397 8438 3406 8442
      3410 8442 3413 8436 3417 8436 3419 8433
      3419 8426
TIME...MOT...LOC 1633Z 265DEG 8KT 3409 8435

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:05 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 7, 11:05 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EDT WED AUG 7 2013

.UPDATE...
AREAS OF SHOWERS AND THUNDERSTORMS THAT HAVE CAUSED FLASH FLOODING
ACROSS PORTIONS OF NORTH GEORGIA IS SHIFTING EASTWARD...HOWEVER
LIGHT SHOWERS ARE DEVELOPING BACK TO THE WEST. IN
ADDITION...STARTING TO SEE SOME TRAINING ACROSS WESTERN GEORGIA
AND THE ATL METRO AREA...SO WILL HAVE TO CLOSELY MONITOR THESE
AREAS FOR FLASH FLOODING. AT THIS POINT...WILL LEAVE THE FLASH
FLOOD WATCH AS IS IN REGARDS TO LOCATION FOR NOW...BUT THE
POTENTIAL EXISTS THAT IT COULD NEED TO BE EXTENDED LATER DEPENDING
ON TRENDS.

IT APPEARS IT WILL REMAIN ACTIVE THROUGHOUT THE DAY...BUT DECREASE
IN COVERAGE OVERNIGHT.

OVERALL FORECAST IS ON TRACK AND MAIN CHANGE WAS JUST TO BRING
HIGHER POPS FURTHER SOUTH INTO THE ATL METRO AREA. IN
ADDITION...EXTENSIVE CLOUD COVERAGE HAS SLOWED WARMING ACROSS MUCH
OF NORTH AND WEST CENTRAL GEORGIA SO HAVE SLOWED HOURLY
TEMPERATURE TRENDS.

11

&&

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH THURSDAY/...

AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...SHORT TERM SYNOPTIC
GUIDANCE REMAINS IN FAIRLY GOOD AGREEMENT WITH OVERALL TRENDS.
HOWEVER...AS WE GO THROUGH THE SHORT TERM...NAM SLOWLY BECOMES MORE
OF AN OUTLIER IN HOW IT HANDLES THE UPPER LOW /DEEPER AND THUS
MOVING MORE SLOWLY/ AND ATTENDANT COLD FRONT. HAVE OPTED FOR MORE OF
A GFS/ECMWF COMPROMISE THROUGH THE SHORT TERM. OVERALL FOR THE
SOUTHEAST...RIDGING WILL BUILD SLIGHTLY THROUGH THE SHORT TERM...
WHILE UPPER LOW OVER SOUTHERN CANADA CONTINUES TO SPIN AND SPIT OUT
INTERMITTENT IMPULSES. THE FIRST IS PUSHING THROUGH THE AREA TODAY.

IMMEDIATE CONCERN FOR THIS MORNING IS HEAVY RAIN IN NORTHEAST
GEORGIA. AT AFD TIME...3-HR RADAR ESTIMATES OF OVER 6 INCHES IN
SOUTHEAST DAWSON COUNTY ALONG THE ETOWAH RIVER. SEVERAL COUNTIES UP
THERE HAVE SEEN 2-4 INCHES BUT DAWSON IS THE WORST. 00Z KFFC
SOUNDING HAD PW ALMOST AT 2 INCHES...AND PW VALUES PROGGED TO
INCREASE SLIGHTLY THROUGH THE DAY. HEAVY RAIN IS DEFINITELY A
CONCERN AS CONVECTIVE COVERAGE INCREASES THROUGH THE DAY. 00Z HIRES
MODELS ARE ACTUALLY CAPTURING THE CONVECTION IN NE GEORGIA VERY
WELL...SO IF THE TRENDS FROM THESE MODELS ARE TO BE BELIEVED...THE
AREA IN NE GA WILL SAG SOUTHWEST WHILE CONVECTION DEVELOPS IN SITU
OVER NORTHEAST ALABAMA/NORTHWEST GEORGIA AFTER SUNRISE AND MOVES
SOUTHEAST...WHILE THE REMNANTS OF THE MCS OVER MISSOURI MOVE INTO
NORTHWEST GEORGIA AFTER 18Z. THIS RESULTS IN POTENTIALLY MULTIPLE
ROUNDS OF CONVECTION ESPECIALLY ACROSS NORTH GEORGIA BEFORE THE
CONVECTION DISSIPATES LATE THIS EVENING. HAVE GONE LIKELY TO
CATEGORICAL POPS IN SOME AREAS IN N GA FOR TODAY. EXCEPT FOR THE
FACT THAT WE HAVE HAD SEVERAL DRY DAYS...WOULD BE TEMPTED TO ISSUE
FLASH FLOOD WATCH. AS IT IS...CANNOT RULE OUT ISOLATED FLASH
FLOODING THROUGH THE DAY /AS IS ALREADY OCCURRING/. OTHER CONCERN
THIS AFTERNOON AS THE CONVECTION MOVES INTO NW GA WILL BE POTENTIAL
FOR ISOLATED DOWNBURST /WET MICROBURSTS/. DO NOT EXPECT WIDESPREAD
SEVERE BUT ISOLATED SEVERE CERTAINLY NOT OUT OF THE QUESTION.

SHOULD SEE A LULL IN ACTIVITY TONIGHT BUT ANOTHER INCREASE IN
CONVECTION ESPECIALLY ACROSS NORTH GEORGIA TOMORROW AS ANOTHER
SHORTWAVE PUSHES THROUGH THE FLOW. INTRODUCED LIKELY POPS ACROSS
NORTH GEORGIA THURSDAY.

CONTINUED BIAS-CORRECTED BLEND FOR TEMPS...THOUGH SLIGHTLY
INCREASING THICKNESSES WILL COMPETE WITH WIDESPREAD CLOUD COVER.
TEMPS TODAY GOT JUST A TAD WARMER THAN FORECAST SO BUMPED UP THE
BIAS-CORRECTED BLEND NUMBERS EVER SO SLIGHTLY. BUT ESPECIALLY TODAY
TEMPS SHOULD BE BELOW SEASONAL NORMALS FOR HIGHS BY 3-5 DEGREES...
BUT NEAR NORMAL FOR LOW. THURSDAY SHOULD BE A TAD WARMER BUT
CONFIDENCE NOT PARTICULARLY HIGH AND WITH HIGH-IMPACT IMMEDIATE
CONCERNS DID NOT DO SIGNIFICANT ANALYSIS FOR THURSDAY TEMPS.

TDP

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

UPPER RIDGE WILL CONTINUE ANCHORED ACROSS THE SOUTHERN PLAINS WITH
A SERIES OF UPPER SHORT WAVES MOVING ACROSS THE STATE. HAVE KEPT
MAINLY CHANCE POPS DURING THE DAY AND CHANCE OR SLIGHT CHANCE
OVERNIGHT. HOWEVER FOR SATURDAY LOOKS LIKE A FRONTAL BOUNDARY WILL
DRIFT INTO NORTH GEORGIA AND STALL FOR A DAY OR TWO. SO HAVE
INCLUDED LIKELY POPS FOR NORTH GEORGIA ON SATURDAY. UPPER FLOW
TRANSITIONS TO A TROUGH OVER THE EASTERN STATES BY THE FIRST OF
THE WEEK. SOME DRYING IS INDICATED FOR NORTH GEORGIA MONDAY AND
TUESDAY...BUT NOT ENOUGH TO REMOVE POPS ALTOGETHER. TEMPERATURES
LOOK SEASONAL WITH MID TO UPPER 80S NORTH TO LOW AND MID 90S
SOUTH.

41

AVIATION...
12Z UPDATE...
WIDESPREAD IFR CIGS ACROSS THE AREA THIS MORNING EXCEPT CSG WHERE
VFR PREVAILS. CIGS SHOULD LIFT THROUGH THE MORNING AS SHRA AND
TSRA MOVES IN. BEST TIMING FOR TEMPO TSRA IS 18-22Z BUT COULD
EASILY MOVE IN EARLIER AND STAY LATER. CIGS VFR THIS AFTERNOON AND
EVENING BUT EXPECT MVFR AND POTENTIALLY IFR AGAIN THURSDAY
MORNING. SE WINDS THROUGH THE PERIOD. SHRA AND POSSIBLY TSRA
MOVING BACK IN THURSDAY BUT ONLY INTRODUCED VCSH FOR NOW.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM HIGH ON CIGS.
HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON TIMING AND DURATION.
HIGH ON WINDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          84  69  89  71 /  80  30  50  30
ATLANTA         85  71  88  72 /  80  50  50  30
BLAIRSVILLE     80  68  84  68 /  90  50  60  30
CARTERSVILLE    87  70  89  71 /  80  50  60  30
COLUMBUS        90  73  92  74 /  80  30  40  20
GAINESVILLE     83  70  86  71 / 100  50  50  30
MACON           88  70  91  73 /  40  20  40  20
ROME            86  71  88  71 /  80  50  70  30
PEACHTREE CITY  86  70  88  71 /  80  40  50  30
VIDALIA         90  73  91  73 /  20  10  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...
DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HALL...
LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

SHORT TERM...11
LONG TERM....20
AVIATION...11
Hazardous weather outlook, Aug 7, 6:31 AM EDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT WED AUG 7 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
631 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR
NORTH GEORGIA.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES SOUTH ACROSS THE
REGION. THE PRIMARY WEATHER HAZARD WILL BE HEAVY RAINFALL WITH
POSSIBLE LOCAL FLASH FLOODING. RAINFALL RATES OF ONE TO TWO INCHES
PER HOUR ARE POSSIBLE WITHIN THE WATCH AREA. OTHER HAZARDS INCLUDE
GUSTY WINDS AND FREQUENT LIGHTNING. ISOLATED STORMS COULD BECOME
SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OF 60 MPH OR GREATER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE
WEEK. THUNDERSTORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Aug 7, 11:39 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HEAVY RAIN       1 NE EAST ELLIJAY       34.70N 84.46W
08/07/2013  M5.70 INCH       GILMER             GA   PUBLIC

            THIS IS A 24 HOUR TOTAL THROUGH 1130 AM.

&&

GWETZEL
Local storm report, Aug 7, 11:57 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1157 AM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      4 E NEWNAN              33.37N 84.73W
08/07/2013                   COWETA             GA   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED THE SULLIVAN BRANCH WAS
            OUT OF ITS BANKS ON THE SUMMERGROVE GOLF COURSE.

&&

20
Local storm report, Aug 7, 12:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1219 PM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     FLASH FLOOD      DAWSONVILLE             34.42N 84.12W
08/07/2013                   DAWSON             GA   EMERGENCY MNGR

            MANY ROADS IMPACTED IN DAWSON COUNTY WITH FLASH FLOODING
            PER THE EM RESULTING IN ALL OF THESE ROADS CLOSED. HERE
            IS THE LIST...LUMPKIN CAMPGROUND ROAD SOUTH HAS ONE LANE
            CLOSED FOR TREE REMOVAL...PINE BRIDGE ROAD CLOSED...RIVER
            ACCESS RAMP AT ETOWAH RIVER THOMPSON BOTTOMS BRIDGE IS
            CLOSED...ROSCOE COLLETTE CLOSED...

&&

GWETZEL
Local storm report, Aug 7, 12:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 PM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLASH FLOOD      ELLIJAY                 34.69N 84.48W
08/07/2013                   GILMER             GA   EMERGENCY MNGR

            HERES A CURRENT LIST OF ROADS IMPACTED COURTESY OF THE
            GILMER COUNTY SHEFIFFS OFFICE. THESE ROADS ARE CLOSED DUE
            TO FLOODING... KNIGHT ROAD...TALONA ROAD...WHITESTONE
            ROAD BETWEEN HWYS 5 AND 515...ROUNDTOP ROAD...HOLDER ROAD
            AND RAVENCLIFF ROAD.

&&

GWETZEL
Local storm report, Aug 7, 12:28 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     FLASH FLOOD      2 ESE NELSON            34.37N 84.34W
08/07/2013                   CHEROKEE           GA   EMERGENCY MNGR

            THE FOLLOWING AREAS IN CHEROKEE COUNTY ARE EXPERIENCING
            FLASH FLOODING PER THE EM. SPERIN ROAD NEAR CONNS CREEK
            ROAD FLOODED WITH FIRE UNITS ONLY ABLE TO ACCESS THE AREA
            FROM THE PICKENS COUNTY SIDE. CONNS CREEK ROAD AREA HAS
            SEVERAL OUT BUILDINGS WASHED AWAY OR FLOODED ALONG WITH A
            FEW VEHICLES.

&&

GWETZEL
Special weather statement, Aug 7, 12:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1233 PM EDT WED AUG 7 2013

GAZ033-034-071730-
1233 PM EDT WED AUG 7 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT AND FULTON
COUNTIES UNTIL 130 PM EDT...

AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN OVER NORTH FULTON COUNTY AND
INTO NORTH GWINNETT COUNTY...MOVING EAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
GWINNETT AND FULTON COUNTIES...INCLUDING AREAS AROUND MOUNTAIN
PARK...ROSWELL...BIRMINGHAM...MILTON...ALPHARETTA...BUFORD DAM-LAKE
LANIER PARKS...SUWANEE...SUGAR HILL...REST HAVEN...DULUTH...BUFORD...
BERKELEY LAKE AND JOHNS CREEK. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3411 8426 3405 8412 3405 8410 3407 8412
      3417 8406 3410 8388 3412 8382 3401 8387
      3399 8385 3399 8387 3397 8438 3406 8442
      3410 8442 3413 8436 3417 8436 3419 8433
      3419 8426
TIME...MOT...LOC 1633Z 265DEG 8KT 3409 8435

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:08 PM EDTSpecial Weather StatementFFCGordon52 min
Aug 7, 2:38 AM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Aug 7, 3:34 AM EDTFlash Flood WarningFFCCherokee, Dawson, Pickens6 hr
Aug 7, 5:24 AM EDTFlash Flood WarningFFCDawson, Gilmer, Pickens6 hr
Aug 7, 5:30 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Aug 7, 6:06 AM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 50 more48 hr
Aug 7, 6:53 AM EDTRiver Flood WarningFFCGilmer8 hr
Aug 7, 7:01 AM EDTFlash Flood WarningFFCGordon6 hr
Aug 7, 8:49 AM EDTFlash Flood WarningFFCCherokee, Dawson, Forsyth6 hr
Aug 7, 9:18 AM EDTRiver Flood WarningFFCGilmer5 hr
Aug 7, 9:18 AM EDTRiver Flood WarningFFCGilmer5 hr
Aug 7, 11:05 AM EDTSpecial Weather StatementFFCCoweta55 min
Aug 7, 11:14 AM EDTFlash Flood WarningFFCGilmer, Pickens6 hr
Aug 7, 11:17 AM EDTFlash Flood WarningFFCCoweta6 hr
Aug 7, 11:36 AM EDTSpecial Weather StatementFFCForsyth54 min
Aug 7, 11:58 AM EDTRiver Flood WarningFFCForsyth17 hr
Aug 7, 12:13 PM EDTRiver Flood WarningFFCCherokee28 hr
Aug 7, 12:57 PM EDTSpecial Weather StatementFFCBarrow, Jackson, Madison78 min
Aug 7, 1:26 PM EDTSpecial Weather StatementFFCWalker64 min
Aug 7, 1:31 PM EDTSpecial Weather StatementFFCBanks, Hall59 min
Aug 7, 2:09 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more66 min
Aug 7, 2:40 PM EDTAreal Flood WarningFFCCherokee6 hr
Aug 7, 2:54 PM EDTSpecial Weather StatementFFCBartow66 min
Aug 7, 3:03 PM EDTRiver Flood WarningFFCCherokee25 hr
Aug 7, 3:03 PM EDTRiver Flood WarningFFCForsyth, Fulton43 hr
Aug 7, 3:16 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Taliaferro, Wilkes59 min
Aug 7, 3:25 PM EDTSpecial Weather StatementFFCTalbot, Upson65 min
Aug 7, 3:40 PM EDTSpecial Weather StatementFFCGordon65 min
Aug 7, 3:53 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield67 min
Aug 7, 4:18 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren57 min
Aug 7, 4:44 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones61 min
Aug 7, 4:57 PM EDTAreal Flood WarningFFCBanks12 hr
Aug 7, 5:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens45 min
Aug 7, 5:04 PM EDTSpecial Weather StatementFFCChattooga56 min
Aug 7, 5:08 PM EDTAreal Flood WarningFFCGilmer, Pickens12 hr
Aug 7, 5:28 PM EDTSpecial Weather StatementFFCPaulding, Polk47 min
Aug 7, 6:11 PM EDTSpecial Weather StatementFFCHaralson64 min
Aug 7, 6:19 PM EDTSpecial Weather StatementFFCFloyd56 min
Aug 7, 6:46 PM EDTSpecial Weather StatementFFCButts59 min
Aug 7, 7:31 PM EDTSpecial Weather StatementFFCCarroll59 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.